Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
Read here before posting. You may find the answer.

TOPIC:

Withdrawl 2 years 6 months ago #23428

  • GUNNER12R
  • GUNNER12R's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 7
  • Thank you received: 21
I've been through a ultra rapid detox before so I know more than I wish I knew about withdraws and the half life of opioids. The opioids are all 100% out of your system within 48 to 72 hours unless you are on suboxone and that one last day's longer. So the feelings you got were likely from the cold turkey from kratom. After years of taking time release morphine even if I have to take kratom every day from now on its millions of times better than the alternative. Unless you been trapped in that type of situation I suspect that may sound difficult to understand.
The following user(s) said Thank You: Laurie, bomalley, Wilderoots777, Teeswaran

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 11 months ago #20827

  • Tossnwash
  • Tossnwash's Avatar
  • Offline
  • Junior Boarder
  • Posts: 34
  • Thank you received: 47
I've never stopped taking kratom.....I've run out for a few days before, and you're right, there definitely is a withdrawal. The good news is it is usually much milder than real opiates, and shorter duration. By the third day I'm back to normal, not three weeks or three months like pharmaceuticals. Good luck, you'll do fine!
The following user(s) said Thank You: Laurie, bomalley, Wilderoots777, LaRocca, Teeswaran, Skisouthtahoe

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 11 months ago #20761

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2007
  • Karma: 45
  • Thank you received: 3778

Wilderoots777 wrote: My question is were the withdrawals from the opiates because of the suppression with Kratom or was it the kratom itself.

It sure is a miracle, but I don't want to screw up and be sick again. Any suggestions or info about my questions would be very much appreciated. Thanks


Kratom is a opioid agonist...this means that the alkaloids in Kratom settle onto the opioid receptors on your brain cells where narcotics act. Keeping these opiod receptors full is what prevents the withdrawal symptoms.

So the BAD NEWS is ...YES...you may have just delayed the withdrawal from the opiate by plugging up those receptors with Kratom. You mention that you had only been off the Percocet for 3 weeks, so your body has not had enough time to reset, which is why suddenly stopping the Kratom felt more like opioid withdrawal

GOOD NEWS is:
  • you will feel MUCH better on Kratom in the long term, than opiates. It does not mess up hormone levels or other things that narcotics do...it does however, still cause constipation so look after that.
  • you can manage a taper much more easily with Kratom, decreasing by only a few milligrams per day over as long period as you want.
  • you are in control
  • your body will gradually adjust and reset its tolerance over time, (3 weeks was not enough) so that when you do decrease the Kratom it is much more manageable than withdrawal from opiates, and as Jasmin has indicated many people report coming off Kratom when they want to is quite manageable.

Will be interested in what other forum members have to contribute on this one.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, StarWarsForce, Wilderoots777, LaRocca, Teeswaran

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 11 months ago #20739

  • Jasmin
  • Jasmin's Avatar
  • Offline
  • Expert Boarder
  • Posts: 158
  • Karma: 3
  • Thank you received: 173
Welcome to the forum! I'm sure you'll get a more knowledgeable answer soon, but I have read many people say they have no problem when they taper kratom. Hope you soon get some better info from experienced people. =)
The following user(s) said Thank You: Laurie, Wilderoots777, Teeswaran

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 11 months ago #20737

  • Wilderoots777
  • Wilderoots777's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Posts: 1
  • Thank you received: 3
Hello, I am new to this forum , besides trolling for answers I have never posted any forums . I have beem on a prescription pain killer for 8 years for chronic issues. I decided enough was enough but was so afraid of WD's. I have been off Morphine er for 4 months and now off of 10 mgs of percocet for 3 weeks. I started kratom before I took my last pill. I got up to 12 grams of Kratom and it definitely helped me avoid the agony of withdrawl. There is the back story. The now story, I decided to stop the kratom and see what was really going on. Well Hellz bells! I was sicker than a dog. I did not wean at all. My question is were the withdrawals from the opiates because of the suppression with Kratom or was it the kratom itself. It had been 2 days of hell and I was tired of feeling sick and tired so I just took 3 grams. Kicked in really fast, Thank the plastic jesus! Am I going to go through another withdrawal? Did the Kratom just save all my WD from opiates until I decided to stop the kratom? It sure is a miracle, but I don't want to screw up and be sick again. Any suggestions or info about my questions would be very much appreciated. Thanks
The following user(s) said Thank You: Laurie, rickter58, Teeswaran

Please Log in or Create an account to join the conversation.

Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.397 seconds